Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 19, 2007, 10:44 PM CDT for Pawnee County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 10:44 PM CDT (03:44 UTC)
- Expired
- Jun 19, 2007, 11:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
County Pawnee County, OK
The radar
The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5627 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 200343
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT TUE JUN 19 2007
OKZ054-059-200415-
OSAGE OK-PAWNEE OK-
1044 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 1044 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES NORTHWEST OF PAWNEE TO 10 MILES
SOUTHWEST OF PAWNEE TO 16 MILES SOUTHWEST OF MARAMEC...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...SKEDEE
AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9703 3634 9696 3617 9682 3616 9644
3630 9657 3658 9680
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:05 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 19, 9:05 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 905 PM CDT TUE JUN 19 2007 .DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE NORTH OF INTERSTATE 40 IN THE VICINITY OF A WEAK FRONTAL BOUNDARY THAT EXTENDS FROM NEAR KFYV TO KCQB. THE AIRMASS CONTINUES TO BE RATHER UNSTABLE WITH CAPE VALUES IN EXCESS OF 3000 J/KG IN AREAS THAT HAVE NOT ALREADY BEEN WORKED OVER BY THUNDERSTORMS. HOWEVER...THE CAP IS BEGINNING TO STRENGTHEN ACROSS THE REGION WITH THE LOSS OF DAYTIME HEATING. I WOULD EXPECT THE THUNDERSTORMS TO DIMINISH IN COVERAGE AND INTENSITY OVER THE NEXT COUPLE OF HOURS. HOWEVER...THE WESTERN PORTIONS OF THE FORECAST AREA COULD BE IMPACTED BY A LARGE MCS THAT IS DEVELOPING ACROSS PORTIONS OF CENTRAL AND WESTERN OKLAHOMA AS IT MOVES TO THE SOUTH. HAVE MADE SOME ADJUSTMENTS TO THE POPS. WILL NOT MAKE ANY CHANGES TO OVERNIGHT TEMPERATURES AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 90 73 92 / 60 20 10 10 FSM 71 91 69 92 / 50 30 10 10 MLC 71 89 70 91 / 60 30 10 10 BVO 67 89 70 92 / 40 20 10 10 FYV 66 86 65 87 / 20 40 10 10 BYV 66 86 67 87 / 20 30 10 10 MKO 71 88 70 91 / 60 30 10 10 MIO 70 89 71 91 / 40 30 10 10 F10 70 88 70 90 / 60 30 10 10 HHW 73 90 72 92 / 40 30 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10
Hazardous weather outlook, Jun 19, 10:34 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1034 PM CDT TUE JUN 19 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1034 PM CDT TUE JUN 19 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS EASTERN OKLAHOMA THIS EVENING IN THE VICINITY OF A WEAK FRONTAL BOUNDARY THAT EXTENDS FROM NEAR STILLWATER OKLAHOMA AND FAYETTEVILLE ARKANSAS. THE AIRMASS ACROSS THE REGION REMAINS RATHER UNSTABLE WITH CAPE VALUES AROUND 3000 J/KG IN AREAS THAT HAVE NOT ALREADY EXPERIENCED THUNDERSTORMS. WHILE THE SCATTERED THUNDERSTORMS WILL BEGIN TO DIMINISH WITH THE LOSS OF DAYTIME HEATING...A LARGE THUNDERSTORM COMPLEX CURRENTLY ACROSS CENTRAL OKLAHOMA AND SOUTHERN KANSAS WILL MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE OVERNIGHT HOURS. SOME OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE PRIMARY RISKS. HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THE THUNDERSTORM COMPLEX IS EXPECTED TO EXIT THE REGION WEDNESDAY MORNING. SCATTERED THUNDERSTORMS COULD AGAIN DEVELOP WEDNESDAY AFTERNOON ALONG ANY OUTFLOW BOUNDARIES LEFT OVER FROM THE OVERNIGHT STORMS. AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL TAKE CONTROL OF THE WEATHER. DRY AND VERY WARM WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 19, 9:21 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT TUE JUN 19 2007
OKZ064-200300-
CREEK OK-
921 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK
AT 921 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF DEPEW...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MILFAY AND DEPEW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3567 9639 3579 9631 3590 9659 3566 9661Local storm report, Jun 19, 9:28 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL DEPEW 35.80N 96.51W
06/19/2007 E0.88 INCH CREEK OK TRAINED SPOTTER
RELAYED BY BROADCAST MEDIA.
&&
JDSSpecial weather statement, Jun 19, 9:56 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 PM CDT TUE JUN 19 2007
OKZ060-061-067-200345-
ROGERS OK-TULSA OK-WAGONER OK-
956 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHERN WAGONER...SOUTHEASTERN ROGERS AND CENTRAL TULSA
AT 956 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF WAGONER TO TULSA...
STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...JENKS...GLENPOOL...BROKEN ARROW...WAGONER...COWETA
AND ONETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3614 9560 3612 9558 3613 9550 3611 9545
3607 9544 3607 9521 3592 9541 3595 9602
3619 9599Special weather statement, Jun 19, 10:13 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT TUE JUN 19 2007
OKZ062-200400-
MAYES OK-
1013 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CENTRAL MAYES
AT 1013 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES EAST OF SALINA...REMAINING NEAR STATIONARY. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LOCUST GROVE...SALINA
AND SPAVINAW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3622 9499 3640 9502 3639 9530 3616 9525Local storm report, Jun 19, 10:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND DMG 1 N BROKEN ARROW 36.07N 95.79W
06/19/2007 TULSA OK PUBLIC
LIMBS DOWN AND POWER OUT NEAR LYNN LANE AND 61ST STREET
IN BROKEN ARROW. ESTIMATED WINDS OF 60 MPH...POSSIBLE
MICROBURST.
&&
NMKSpecial weather statement, Jun 19, 10:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT TUE JUN 19 2007
OKZ054-059-200415-
OSAGE OK-PAWNEE OK-
1044 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 1044 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES NORTHWEST OF PAWNEE TO 10 MILES
SOUTHWEST OF PAWNEE TO 16 MILES SOUTHWEST OF MARAMEC...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...SKEDEE
AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9703 3634 9696 3617 9682 3616 9644
3630 9657 3658 9680The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:17 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Jun 19, 7:20 PM CDT | Special Weather Statement | TSA | Haskell | 25 min |
| Jun 19, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 53 min |
| Jun 19, 8:10 PM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 61 min |
| Jun 19, 8:37 PM CDT | Special Weather Statement | TSA | Wagoner | 23 min |
| Jun 19, 8:50 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Jun 19, 9:21 PM CDT | Special Weather Statement | TSA | Creek | 39 min |
| Jun 19, 9:56 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 49 min |
| Jun 19, 10:11 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 64 min |
| Jun 19, 10:13 PM CDT | Special Weather Statement | TSA | Mayes | 47 min |
| Jun 19, 10:19 PM CDT | Flash Flood Warning | TSA | Tulsa | 3 hr |
| Jun 19, 11:24 PM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Jun 19, 11:25 PM CDT | Flash Flood Watch | TSA | Creek, Pawnee, Tulsa, Washington | 5 hr |
| Jun 19, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Jun 19, 11:36 PM CDT | Flash Flood Warning | TSA | Osage | 3 hr |
| Jun 19, 11:58 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Jun 20, 12:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Jun 20, 2:35 AM CDT | Special Weather Statement | TSA | Ottawa | 40 min |
| Jun 20, 2:39 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okfuskee | 66 min |
| Jun 20, 3:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Jun 20, 4:44 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jun 20, 5:19 AM CDT | Special Weather Statement | TSA | Okmulgee | 41 min |
| Jun 20, 5:23 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Jun 20, 7:08 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Jun 20, 9:29 AM CDT | Special Weather Statement | TSA | LeFlore | 61 min |
| Jun 20, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 62 min |
| Jun 20, 4:05 PM CDT | Special Weather Statement | TSA | Choctaw | 55 min |
| Jun 19, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 56 min |
| Jun 20, 4:51 AM CDT | Special Weather Statement | TSA | Crawford | 39 min |
| Jun 20, 5:45 AM CDT | Special Weather Statement | TSA | Washington | 45 min |
| Jun 20, 10:30 AM CDT | Special Weather Statement | TSA | Sebastian | 45 min |
| Jun 20, 10:46 AM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
| Jun 20, 11:10 AM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 65 min |
| Jun 20, 11:34 AM CDT | Special Weather Statement | TSA | Crawford | 26 min |
| Jun 20, 11:37 AM CDT | Severe Thunderstorm Warning | TSA | Crawford | 53 min |
| Jun 20, 12:15 PM CDT | Special Weather Statement | TSA | Washington | 60 min |
Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.